Open Access
Translator Disclaimer
2012 Isometric immersions of the hyperbolic plane into the hyperbolic space
Atsufumi Honda
Tohoku Math. J. (2) 64(2): 171-193 (2012). DOI: 10.2748/tmj/1341249370

Abstract

In this paper, we parametrize the space of isometric immersions of the hyperbolic plane into the hyperbolic 3-space in terms of null-causal curves in the space of oriented geodesics. Moreover, we characterize “ideal cones” (i.e., cones whose vertices are on the ideal boundary) by behavior of their mean curvature.

Citation

Download Citation

Atsufumi Honda. "Isometric immersions of the hyperbolic plane into the hyperbolic space." Tohoku Math. J. (2) 64 (2) 171 - 193, 2012. https://doi.org/10.2748/tmj/1341249370

Information

Published: 2012
First available in Project Euclid: 2 July 2012

zbMATH: 1252.53015
MathSciNet: MR2948818
Digital Object Identifier: 10.2748/tmj/1341249370

Subjects:
Primary: 53A35
Secondary: 53C22 , 53C50

Keywords: developable surface , Hyperbolic space , Kähler and para-Kähler structure , minitwistor space , null curve

Rights: Copyright © 2012 Tohoku University

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.64 • No. 2 • 2012
Back to Top